The World Health Organization (WHO) has published a report citing extremely rare instances of hearing loss and other auditory disturbances among people who had received Pfizer-BioNTech, Moderna, or AstraZeneca shots.
“Awareness of this possible link may help healthcare professionals and those vaccinated to monitor symptoms and seek care, as appropriate,” the authors of the report noted. “As there is still only limited data in the literature providing evidence for this link, further monitoring is required.”
In the report, WHO recorded 367 cases of tinnitus, a hearing problem that causes ear ringing, and 164 cases of hearing loss, among the 11 billion vaccines administered, with the onset ranging from a few minutes to 19 days, but most commonly within a day of the jab.
“The most reported COVID-19 vaccines in these cases were Pfizer/BioNTech,” the WHO bulletin stated, making up approximately 80% of the cases.
The report also said that the average age of those who reported hearing loss is 47 years old, and most were healthy with no previous conditions, while the average age of people who suffered from tinnitus is 48, and nearly 75 percent of them are women, and a third worked in health care.
The symptom was recorded in 27 countries, including the United States, the United Kingdom, and Italy.
© Fourth Estate
® — All Rights Reserved.
This material may not be published, broadcast, rewritten or redistributed.